# SDR SWIA2019052245907

- Difficulty date: May 21, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,675 hours, 34,287 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY GEAR DISAGREE ON FINAL WHEN PUTTING GEAR DOWN (NOSE WHEEL), NOSE DOOR WARNING MESSAGE. EXTINGUISHED AND ALL INDICATIONS WERE GREEN AND NORMAL WITHOUT ANY QRH PROCEDURES. (FLT#4855) FO:05/22/2019 CLOSED REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM. PERFORMED EXTENSION/RETRACTION OF THE MLG IAW AMM. OPS CHECK GOOD. NO LEAKS NOTED. ACFT OK FOR SERVICE.
